Alert archive / Missouri / Flash Flood Warnings in 2007
Flash Flood Warning 194, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Aug 20, 2007, 11:33 AM CDT for Camden County, Laclede County, Wright County, Missouri. It was in force for 10 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2007, 11:33 AM CDT (16:33 UTC)
- Expired
- Aug 20, 2007, 10:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
Counties Camden County, MO, Laclede County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 88 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 12:25 PM CDT | FLASH FLOOD | Lebanon, MO | ROAD FLOODED. EAST HIGHWAY 32 NEAR PINETREE IN THE LEBANON AREA. |
| Aug 20, 1:00 PM CDT | FLASH FLOOD | Lebanon, MO | WEST ELM ROAD IS CLOSED BETWEEN DRURY AND SPRINGFIELD ROAD IN LEBANON DUE TO FLOOD WATERS. |
| Aug 20, 2:46 PM CDT | FLASH FLOOD | 7 S Wet Glaize, MO | LOW WATER CROSSINGS AT ROUTE BB JUST SOUTH OF HIGHWAY 7 AND ROUTE H WEST OF ROUTE T WERE FLOODED AND IMPASSABLE. |
| Aug 20, 3:00 PM CDT | FLASH FLOOD | 4 Nnw Sleeper, MO | ROUTE BB, NORTHWEST OF SLEEPER AND NORTH OF ROUTE F IS CLOSED DUE TO FLOOD WATERS. |
| Aug 20, 3:32 PM CDT | FLASH FLOOD | 3 Nw Falcon, MO | FLASH FLOODING IS INUNDATING THE INTERSECTION OF HIGHWAYS 32 AND K. THIS INTERSECTION IS IMPASSABLE TO MOTORISTS. |
| Aug 20, 4:45 PM CDT | FLASH FLOOD | Camdenton, MO | WATER RESCUE IN PROGRESS ON ROAD A NEAR CAMDENTON. |
| Aug 20, 5:30 PM CDT | FLASH FLOOD | 2 Se Stoutland, MO | INTERSECTION OF ROUTE T AND FF CLOSED DUE TO FLOODING |
| Aug 20, 5:30 PM CDT | FLASH FLOOD | 3 Nw Sleeper, MO | INTERSECTION OF ROUTE BB AND F CLOSED DUE TO FLOODING |
| Aug 20, 5:30 PM CDT | FLASH FLOOD | 6 Nw Dry Knob, MO | OUTER ROAD OF INTERSTATE 44 AT ROUTE N CLOSED DUE TO FLOODING |
| Aug 20, 7:00 PM CDT | FLASH FLOOD | 7 S Wet Glaize, MO | LOW WATER CROSSINGS AT ROUTE BB JUST SOUTH OF HIGHWAY 7 AND ROUTE H WEST OF ROUTE T WERE FLOODED AND IMPASSABLE. NUMEROUS OTHER LOW WATER CROSSINGS ACROSS SOUTHERN CAMDEN COUNTY WERE FLOODED. |
| Aug 20, 9:00 PM CDT | FLASH FLOOD | Sleeper, MO | *** 1 FATAL *** A BODY WAS RECOVERED IN RURAL NORTHEAST LACLEDE COUNTY AT APPROXIMATELY 8 PM. APPARENTLY A MAN DROVE INTO FLOOD WATER WHERE A BRIDGE HAD BEEN COMPLETELY WASH OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 671 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 560 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 201636
FFWSGF
MOC029-105-229-202300-
/X.NEW.KSGF.FF.W.0194.070820T1633Z-070820T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1133 AM CDT MON AUG 20 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CAMDEN COUNTY IN CENTRAL MISSOURI...
LACLEDE COUNTY IN SOUTHWEST MISSOURI...
WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 600 PM CDT MONDAY.
* AT 1126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. THE HEAVIEST RAIN IS OCCURRING FROM THE MACKS CREEK
AND CAMDENTON AREAS INTO PARTS OF WESTERN LACLEDE COUNTY. ANOTHER
BAND OF PERSISTENT MODERATE TO HEAVY RAIN IS ALSO OCCURRING OVER
PARTS OF WRIGHT COUNTY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
CAMDENTON...LEBANON...MOUNTAIN GROVE...OSAGE BEACH...CONWAY...
HARTVILLE...MACKS CREEK...MANSFIELD...NORWOOD AND VILLAGE OF FOUR
SEASONS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3708 9268 3747 9269 3749 9284 3788 9285
3790 9307 3826 9308 3817 9301 3822 9296
3822 9294 3820 9297 3821 9265 3806 9258
3801 9252 3801 9241 3771 9242 3765 9226
3706 9227
$$
DSA/JLT1 follow-up statement
000
WGUS53 KSGF 202254
FFWSGF
MOC029-105-229-210300-
/X.EXT.KSGF.FF.W.0194.000000T0000Z-070821T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 PM CDT MON AUG 20 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CAMDEN COUNTY IN CENTRAL MISSOURI...
LACLEDE COUNTY IN SOUTHWEST MISSOURI...
WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1000 PM CDT.
* AT 530 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING
FROM SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. WEATHER SERVICE RADAR RAINFALL ESTIMATES 5 TO 7
INCHES OF RAINFALL HAS FALLEN ACROSS SOUTHERN CAMDEN COUNTY AND
NORTHERN WRIGHT COUNTY. RADAR ESTIMATES OF 6 TO 8 INCHES WERE
OBSERVED ON WEATHER SERVICE RADAR IN EASTERN LACLEDE COUNTY.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CONTINUE TO CAUSE FLASH
FLOODING IN THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
EXTENDED UNTIL 10 PM THIS EVENING.
AS OF 530 PM THIS EVENING LOCAL LAW ENFORCEMENT REPORTED THE OUTER
ROAD OFF INTERSTATE 44 AT ROUTE N CLOSED DUE TO FLOODING. OTHER
ROADS CLOSED DUE TO FLOODING IN LACLEDE COUNTY ARE ROUTE BB AT
ROUTE F AND ROUTE FF AT ROUTE T.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
CAMDENTON...LEBANON...MOUNTAIN GROVE...OSAGE BEACH...CONWAY...
HARTVILLE...MACKS CREEK...MANSFIELD...NORWOOD AND VILLAGE OF FOUR
SEASONS.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
LAT...LON 3708 9268 3747 9269 3749 9284 3788 9285
3790 9307 3826 9308 3817 9301 3822 9296
3822 9294 3820 9297 3821 9265 3806 9258
3801 9252 3801 9241 3771 9242 3765 9226
3706 9227
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 11:20 AM CDT, 13 minutes earlier.
Area forecast discussion, Aug 20, 11:20 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1120 AM CDT MON AUG 20 2007 .UPDATE... AREA OF RAIN CONTINUES TO PUSH OFF TO THE EAST. WITH NO REDEVELOPMENT IN THE WESTERN CWA AND A SHARP CUTOFF ON THE BACK EDGE OF THE PRECIPITATION...HAVE TRIMMED BACK ON POPS FROM WEST TO EAST. DUE TO THE PERSISTENT CLOUD COVER ACROSS THE EASTERN PORTION OF THE CWA...HIGH TEMPERATURES NEEDED TO BE LOWERED A FEW DEGREES AS WELL. BARJENBRUCH/CLAYCOMB && .DISCUSSION... /257 AM CDT MON AUG 20 2007/ MAIN FORECAST CONCERN IS HEAVY RAIN POTENTIAL TODAY AS THE REMNANTS OF ERIN FINALLY LEAVE THE OZARKS. SLIGHT CONCERN FOR TONIGHT WITH A POTENTIAL MCS TRACKING SOUTH AND SOUTHEAST TOWARDS THE OZARKS. ATTENTION THEN TURNS TO TEMPERATURES FOR MIDWEEK AS HIGHS GET BACK INTO THE 90S. WILL THEN LOOK AT A SLIGHT SHIFT IN THE UPPER LEVEL PATTERN AND ITS IMPLICATIONS FOR THE OZARKS LATE THIS WEEK. TODAY...A RECENT BLOSSOM IN RADAR REFLECTIVITIES OVERNIGHT IS LIKELY BEING AIDED BY A POCKET OF ISENTROPIC UPGLIDE OWING TO A 40 TO 45 KNOT LOW LEVEL JET. THIS FEATURE IS EXPECTED TO SLOWLY TRANSLATE NORTHEASTWARD ALONG THE INTERSTATE 44 CORRIDOR EARLY THIS MORNING AND WEAKEN...AS THE UPPER LEVEL WAVE LEFT FROM ERIN SHEARS EAST. THEREFORE THINK THE MAIN HEAVY RAIN THREAT WILL BE EARLY THIS MORNING. TROPICAL AIRMASS AND HIGH FREEZING LEVELS STILL SUPPORT A HEAVY RAIN POTENTIAL THROUGH THE AFTERNOON... JUST WILL NOT BE AS WIDESPREAD. WILL THEREFORE KEEP THE FLASH FLOOD WATCH GOING THROUGH 15Z. DAY SHIFT MAY NEED TO EXTEND THE NORTHEAST PORTION OF THE WATCH...BUT AM NOT GOING TO GET TOO CUTE RIGHT NOW. RAIN WILL COME TO AN END OVER SOUTHEAST KANSAS AND SOUTHWEST MISSOURI BY LATE THIS AFTERNOON AS THE UPPER LEVEL WAVE SHIFTS INTO THE OHIO RIVER VALLEY. DID NOT STRAY TOO FAR FROM MAV TEMPERATURES...BUT DID KNOCK THEM DOWN A BIT OVER CENTRAL MISSOURI WITH THE EXPECTED RAIN AND CLOUD COVER. TONIGHT...SHOULD BE FAIRLY QUIET OVER MOST OF THE OZARKS. COULD SEE A REMAINING SHOWER OR TWO UP TOWARDS VICHY THIS EVENING. A LITTLE BIT OF CONCERN FOR SOME FOG DEVELOPMENT GIVEN THE RECENT RAINFALL. PRESSURE GRADIENTS AT THE SURFACE SHOULD BE TIGHT ENOUGH TO KEEP WINDS IN THE 5 TO 10 KNOT RANGE OVER MOST AREAS...WITH THE ONE EXCEPTION POSSIBLY BEING SOUTH CENTRAL MISSOURI. MAY SEE VISIBILITIES DROP A BIT AFTER MIDNIGHT...BUT NOT THINKING DENSE FOG AT THIS TIME. EYES THEN TURN NORTH AS AN MCS IS EXPECTED TO DEVELOP SOMEWHERE UP IN THE CORN BELT. THIS MCS WOULD LIKELY TRACK SOUTH TO SOUTHEAST AND AFFECT PORTIONS OF NORTHEAST KANSAS AND NORTHWEST MISSOURI LATE TONIGHT. WITH THE LACK OF A DECENT LOW LEVEL JET...NOT SURE IT WILL MAKE IT INTO SOUTHEAST KANSAS AND CENTRAL MISSOURI. PLACED SLIGHT CHANCE POPS TO COVER THIS FOR NOW AND WILL LET LATER SHIFTS CONTINUE TO EVALUATE. TUESDAY THROUGH WEDNESDAY NIGHT...SLOW HEIGHT RISES WILL LEAD TO A WARMING AND DRYING TREND. WILL STILL NEED TO WATCH THE EVOLUTION OF THAT MCS TUESDAY MORNING. VERY WELL POSSIBLE THERE COULD BE SOME KIND OF OUTFLOW BOUNDARIES TO DEAL WITH LATER TUESDAY SOMEWHERE ACROSS CENTRAL MISSOURI. AS OF RIGHT NOW...THINK CAP WILL HOLD AND MOST AREAS WILL BE DRY. HOWEVER...DECENT CONVERGENCE ALONG AN OUTFLOW BOUNDARY MAY BE ENOUGH TO GET SOMETHING GOING. KEPT POPS BELOW 15 PERCENT FOR NOW. OTHERWISE...850 MB TEMPERATURES WARMING INTO THE LOWER 20S CELSIUS SPELL LOWER TO MIDDLE 90S FOR HIGHS. THURSDAY THROUGH SUNDAY...HEIGHTS WILL LOWER ACROSS THE NORTHERN TIER OF STATES. THE PATTERN LOOKS AMPLIFIED ENOUGH TO EVENTUALLY SUPPORT A FRONT MAKING IT DOWN INTO THE OZARKS. TIME FRAME FOR A FRONTAL PASSAGE RIGHT NOW IS SOMETIME ON FRIDAY OR SATURDAY. SLIGHT CHANCE TO CHANCE POPS WERE BRACKETED AROUND THIS PERIOD. TEMPERATURES WILL STAY WARM AHEAD OF THE FRONT WITH HIGHS STILL IN THE LOWER TO MIDDLE 90S THURSDAY AND POSSIBLY FRIDAY. WILL THEN NEED TO SEE WHERE THAT FRONT ENDS UP NEXT WEEKEND TO GET A BETTER HANDLE ON POPS AND TEMPERATURES. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Aug 20, 10:45 AM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1045 AM CDT MON AUG 20 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211545- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1045 AM CDT MON AUG 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS MORNING ACROSS THE MISSOURI OZARKS. THE SHOWERS AND THUNDERSTORMS WILL THEN SLOWLY DIMINISH FROM WEST TO EAST EARLY THIS AFTERNOON. HEAVY RAINFALL AND FLASH FLOODING WILL BE LIKELY THIS MORNING FROM PLEASANT HOPE TO CAMDENTON. FLASH FLOODING WILL BE POSSIBLE ALONG THE REST OF THE INTERSTATE 44 CORRIDOR EARLY THIS MORNING. HEAVY RAINFALL WILL ALSO BE POSSIBLE ACROSS THE REST OF THE MISSOURI OZARKS THROUGHOUT THE DAY. A FEW OF THE STRONGER STORMS MAY ALSO PRODUCE WIND GUSTS TO 60 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. A DECAYING CLUSTER OF THUNDERSTORMS MAY ALSO AFFECT AREAS NORTH OF A FORT SCOTT TO VICHY LINE LATE TONIGHT. WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM THURSDAY THROUGH SUNDAY. THE BEST CHANCE FOR STORMS APPEARS TO BE ON FRIDAY OR SATURDAY AS A COLD FRONT MOVES THROUGH THE REGION. AFTERNOON HEAT INDEX VALUES GREATER THAN 100 DEGREES WILL BE POSSIBLE WEDNESDAY AND THURSDAY ACROSS PORTIONS OF WESTERN AND SOUTH CENTRAL MISSOURI...AS WELL AS EXTREME SOUTHEAST KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CLAYCOMB
In the hours before
Local storm report, Aug 20, 10:57 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1057 AM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD 1 S BRIGHTON 37.44N 93.35W
08/20/2007 POLK MO EMERGENCY MNGR
HIGHWAY 13 NEAR THE POLK, GREENE COUNTY LINE IS UNDER
WATER WITH APPROXIMATELY 4-5 FEET OF FLOWING WATER.
&&
JLTLocal storm report, Aug 20, 11:03 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1103 AM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD MARSHFIELD 37.34N 92.91W
08/20/2007 WEBSTER MO EMERGENCY MNGR
FLOOD WATERS HAVE CLOSED HIGHWAY 38, NEAR THE JUNCTION OF
J HIGHWAY. IN ADDITION, ROUTE DD NEAR THE MARSHFIELD HIGH
SCHOOL, AND EVANS ROAD IS CLOSED DUE TO FLOOD WATERS.
&&
JLTLocal storm report, Aug 20, 11:05 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1105 AM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD 2 E MARSHFIELD 37.34N 92.87W
08/20/2007 WEBSTER MO EMERGENCY MNGR
ROUTE DD, EAST OF MARSHFIELD IS CLOSED AS A BRIDGE ALONG
THE OSAGE FORK IS WASHED OUT.
&&
JLTLocal storm report, Aug 20, 11:07 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1107 AM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD 5 S MARSHFIELD 37.27N 92.91W
08/20/2007 WEBSTER MO EMERGENCY MNGR
NEAR THE INTERSECTION OF HIGHWAY A AND FF, SOUTH OF
MARSHFIELD IS CLOSED DUE TO FLOOD WATERS.
&&
JLTLocal storm report, Aug 20, 11:18 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1118 AM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD AVILLA 37.20N 94.13W
08/20/2007 JASPER MO LAW ENFORCEMENT
ON HIGHWAY 96...WATER WAS 2 FEET DEEP OVER THE ROAD FOR A
LENGTH OF ABOUT 50 YARDS.
0620 AM HEAVY RAIN MILLER 37.21N 93.84W
08/20/2007 M7.25 INCH LAWRENCE MO PUBLIC
7.25 INCHES OF RAIN SINCE MIDNIGHT BY CWIP OBSERVER.
0640 AM FLASH FLOOD MILLER 37.21N 93.84W
08/20/2007 LAWRENCE MO PUBLIC
FLOODING IN THE TOWN OF MILLER. VOLUNTEER OBSERVER IN
MILLER REPORTED 9.40 INCHES SINCE MIDNIGHT.
0656 AM FLASH FLOOD HALLTOWN 37.19N 93.63W
08/20/2007 LAWRENCE MO BROADCAST MEDIA
A REPORT OF 7 INCHES OF RAIN FELL IN HALLTOWN SINCE 10
PM.
0658 AM FLASH FLOOD MILLER 37.21N 93.84W
08/20/2007 LAWRENCE MO BROADCAST MEDIA
A WATER RESCUE WAS IN PROGRESS IN THE TOWN OF MILLER
WHICH HAS RECEIVED OVER 10 INCHES OF RAINFALL SINCE
MIDNIGHT.
0700 AM FLASH FLOOD 2 S PENNSBORO 37.30N 93.83W
08/20/2007 DADE MO LAW ENFORCEMENT
WATER WAS FLOWING OVER HIGHWAY 39 NEAR PENNSBORO. THE
MISSOURI DEPARTMENT OF TRANSPORTATION IS EXPECTED TO
CLOSE THIS ROAD.
0705 AM FLASH FLOOD 3 S MILLER 37.17N 93.84W
08/20/2007 LAWRENCE MO EMERGENCY MNGR
TWO TO THREE FEET OF WATER WAS FLOWING OVER HIGHWAY 39 AT
THE JUNCTION OF HIGHWAY 39 AND HIGHWAY 96 NEAR ALBATROSS.
0710 AM FLASH FLOOD 2 S LOCKWOOD 37.36N 93.95W
08/20/2007 DADE MO LAW ENFORCEMENT
WATER WAS FLOWING OVER PORTIONS OF HIGHWAY 97, SOUTH OF
LOCKWOOD.
0710 AM FLASH FLOOD 5 SSE LOCKWOOD 37.32N 93.92W
08/20/2007 DADE MO LAW ENFORCEMENT
WATER WAS FLOWING OVER COUNTY ROAD NN, 1.5 MILES WEST OF
HIGHWAY 97.
0710 AM FLASH FLOOD 4 S LOCKWOOD 37.33N 93.95W
08/20/2007 DADE MO LAW ENFORCEMENT
WATER WAS FLOWING OVER COUNTY ROAD NN AT THE BORDER OF
DADE AND LAWRENCE COUNTY ON HIGHWAY 97.
0730 AM FLASH FLOOD 5 N EVERTON 37.41N 93.70W
08/20/2007 DADE MO COUNTY OFFICIAL
WATER WAS FLOWING OVER HIGHWAY 160 AT THE JUNCTION OF 160
AND HIGHWAY 245. IN ADDITION, WATER WAS FLOWING OVER
HIGHWAY O, JUST EAST OF THE JUNCTION OF HIGHWAY 160 AND
HIGHWAY O.
0730 AM FLASH FLOOD 3 W EVERTON 37.34N 93.76W
08/20/2007 DADE MO COUNTY OFFICIAL
HIGHWAY K BETWEEN PENNSBORO AND EVERTON IS CLOSED DUE TO
FLOOD WATERS.
0730 AM FLASH FLOOD 1 N GREENFIELD 37.43N 93.84W
08/20/2007 DADE MO COUNTY OFFICIAL
WATER WAS FLOWING OVER HIGHWAY 39 WEST AND NORTH OF
GREENFIELD.
0730 AM HEAVY RAIN 4 SE GREENFIELD 37.37N 93.79W
08/20/2007 M5.00 INCH DADE MO PUBLIC
0840 AM FLASH FLOOD WALNUT GROVE 37.41N 93.55W
08/20/2007 GREENE MO PUBLIC
STREET FLOODING HAS BEEN OBSERVED IN WALNUT GROVE, WITH
SOME OF THE FLOOD WATERS AFFECTING A LOCAL BANK.
0840 AM HEAVY RAIN MILLER 37.21N 93.84W
08/20/2007 M11.94 INCH LAWRENCE MO PUBLIC
A VOLUNTEER WEATHER OBSERVER MEASURED 11.94 INCHES OF
RAINFALL SINCE MIDNIGHT.
0840 AM FLASH FLOOD 1 W EUDORA 37.48N 93.56W
08/20/2007 POLK MO COUNTY OFFICIAL
THE BRIDGE ON HIGHWAY W, NEAR THE JUNCTION OF HIGHWAY 123
AND 215 WEST OF EUDORA IS CLOSED DUE TO FLOOD WATERS OF
TURKEY CREEK.
0900 AM HEAVY RAIN DADEVILLE 37.48N 93.67W
08/20/2007 M9.95 INCH DADE MO CO-OP OBSERVER
TOTAL RAINFALL FOR THE LAST 24 HOURS.
0910 AM FLASH FLOOD 5 NNE LA RUSSELL 37.21N 94.03W
08/20/2007 LAWRENCE MO DEPT OF HIGHWAYS
ROUTE YY, NORTH OF HIGHWAY 96 IN WESTERN LAWRENCE COUNTY
IS CLOSED DUE TO FLOOD WATERS.
0910 AM FLASH FLOOD 4 N LA RUSSELL 37.20N 94.06W
08/20/2007 JASPER MO DEPT OF HIGHWAYS
ROUTE AA NORTH OF HIGHWAY 96 IN WESTERN LAWRENCE COUNTY
IS CLOSED DUE TO FLOOD WATERS.
0910 AM FLASH FLOOD S AVILLA 37.20N 94.13W
08/20/2007 JASPER MO DEPT OF HIGHWAYS
HIGHWAY 37 IS CLOSED SOUTH OF AVILLA DUE TO FLOOD WATERS.
0910 AM FLASH FLOOD 2 S EUDORA 37.45N 93.54W
08/20/2007 POLK MO BROADCAST MEDIA
A WATER RESCUE IS CURRENTLY IN PROGRESS ON HIGHWAY 123,
SOUTH OF EUDORA.
0940 AM FLASH FLOOD BOLIVAR 37.61N 93.41W
08/20/2007 POLK MO EMERGENCY MNGR
SIGNIFICANT STREET FLOODING WAS OCCURRING IN BOLIVAR WITH
ROAD CLOSURES ON OAKLAND AVENUE AND BUFFALO ROAD DUE TO
FLOOD WATERS.
1030 AM FLASH FLOOD 3 SSE DADEVILLE 37.44N 93.65W
08/20/2007 DADE MO DEPT OF HIGHWAYS
ROUTE U IS CLOSED EAST OF HIGHWAY 245 ON LUMLEY BRANCH
DUE TO FLOOD WATERS.
1030 AM FLASH FLOOD 5 NE MILLER 37.27N 93.78W
08/20/2007 LAWRENCE MO DEPT OF HIGHWAYS
ROUTE DD IS CLOSED BETWEEN HIGHWAY 39 AND HIGHWAY M DUE
TO FLOOD WATERS.
1030 AM FLASH FLOOD 6 NE MILLER 37.28N 93.76W
08/20/2007 LAWRENCE MO DEPT OF HIGHWAYS
ROUTE WW IS CLOSED BETWEEN HIGHWAY 39 AND HIGHWAY M,
ALONG THE LAWRENCE, DADE COUNTY LINE DUE TO FLOOD WATERS.
1030 AM FLASH FLOOD 1 S WALNUT GROVE 37.40N 93.55W
08/20/2007 GREENE MO DEPT OF HIGHWAYS
HIGHWAY 123 IS CLOSED SOUTH OF WALNUT GROVE DUE TO FLOOD
WATERS.
1030 AM FLASH FLOOD 2 E WALNUT GROVE 37.41N 93.51W
08/20/2007 GREENE MO DEPT OF HIGHWAYS
ROUTE JJ IS CLOSED NORTH OF ROUTE BB DUE TO FLOOD WATERS.
1030 AM FLASH FLOOD 2 SW WALNUT GROVE 37.39N 93.58W
08/20/2007 GREENE MO DEPT OF HIGHWAYS
ROUTE V IS CLOSED BETWEEN HIGHWAY 160 AND ROUTE BB DUE TO
FLOOD WATERS.
1045 AM FLASH FLOOD 5 S MARSHFIELD 37.27N 92.91W
08/20/2007 WEBSTER MO EMERGENCY MNGR
NEAR THE INTERSECTION OF HIGHWAY A AND FF, SOUTH OF
MARSHFIELD IS CLOSED DUE TO FLOOD WATERS.
1045 AM FLASH FLOOD 2 E MARSHFIELD 37.34N 92.87W
08/20/2007 WEBSTER MO EMERGENCY MNGR
ROUTE DD, EAST OF MARSHFIELD IS CLOSED AS A BRIDGE ALONG
THE OSAGE FORK IS WASHED OUT.
1045 AM FLASH FLOOD MARSHFIELD 37.34N 92.91W
08/20/2007 WEBSTER MO EMERGENCY MNGR
FLOOD WATERS HAVE CLOSED HIGHWAY 38, NEAR THE JUNCTION OF
J HIGHWAY. IN ADDITION, ROUTE DD NEAR THE MARSHFIELD HIGH
SCHOOL, AND EVANS ROAD IS CLOSED DUE TO FLOOD WATERS.
1045 AM FLASH FLOOD 1 S BRIGHTON 37.44N 93.35W
08/20/2007 POLK MO EMERGENCY MNGR
HIGHWAY 13 NEAR THE POLK, GREENE COUNTY LINE IS UNDER
WATER WITH APPROXIMATELY 4-5 FEET OF FLOWING WATER.
&&
JLTLocal storm report, Aug 20, 11:29 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1129 AM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM FLASH FLOOD PLEASANT HOPE 37.46N 93.27W
08/20/2007 POLK MO COUNTY OFFICIAL
LOCAL OFFICIAL INDICATED THAT ALL ROADS, COUNTY OR MAIN,
LEADING IN OR OUT OF PLEASANT HOPE ARE CLOSED AND
IMPASSABLE.
&&
JLTThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 2:50 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 25 min |
| Aug 20, 3:05 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Webster | 23 min |
| Aug 20, 3:33 AM CDT | Flash Flood Warning | SGF | Jasper, Lawrence | 6 hr |
| Aug 20, 4:40 AM CDT | Flash Flood Warning | SGF | Greene | 5 hr |
| Aug 20, 5:39 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 36 min |
| Aug 20, 6:18 AM CDT | Flash Flood Warning | SGF | Dade | 4 hr |
| Aug 20, 7:10 AM CDT | Flash Flood Warning | SGF | Polk | 3 hr |
| Aug 20, 7:45 AM CDT | Flash Flood Warning | SGF | Cedar | 3 hr |
| Aug 20, 9:25 AM CDT | Flash Flood Warning | SGF | Cedar, Dade, Dallas, Greene, Jasper, Lawrence and 2 more | 8 hr |
| Aug 20, 12:28 PM CDT | River Flood Warning | SGF | Jasper | 33 hr |
| Aug 20, 1:31 PM CDT | Flash Flood Warning | SGF | Pulaski, Texas | 8 hr |
| Aug 20, 2:07 PM CDT | Tornado Warning | SGF | Laclede | 38 min |
| Aug 20, 2:37 PM CDT | Tornado Warning | SGF | Texas | 38 min |
| Aug 20, 2:46 PM CDT | Tornado Warning | SGF | Wright | 29 min |
| Aug 20, 3:41 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 79 min |
| Aug 20, 4:00 PM CDT | Flash Flood Warning | SGF | Shannon | 6 hr |
| Aug 20, 4:57 PM CDT | Areal Flood Warning | SGF | Cedar, Dade, Dallas, Greene, Jasper, Lawrence and 2 more | 18 hr |
Nearby
Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.